EconPapers    
Economics at your fingertips  
 

On Variance Upper Bounds for Unimodal Distributions

R. Sharma and R. Bhandari

Communications in Statistics - Theory and Methods, 2014, vol. 43, issue 21, 4503-4513

Abstract: We obtain upper bounds on the variance of discrete unimodal distributions. The alternative proofs of the corresponding bounds for the continuous unimodal distributions are also given.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2012.709908 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:43:y:2014:i:21:p:4503-4513

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2012.709908

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:43:y:2014:i:21:p:4503-4513